Adult Infectious Disease Notes | Open Access
SD Shafran, JM Conly, "Dash for DOT", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 6, Article ID 587969, 2 pages, 1995. https://doi.org/10.1155/1995/587969
Dash for DOT
This article has no abstract.
Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.